It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've had increasing Anxiety due to a physical ailment over three months ago. I was on Xanax (.5mg) to help me get to sleep, but never got more then two hours of sleep at a time then would be up fighting to get back to sleep (most of the time needing more Xanax! This condition has progressed to GAD and I've become so bad, I'm pacing the house day and night in a horrible state of anxiousness, panic and totally stressed and tense constantly! Where as I've only been on the Xanax for sleep at the beginning of this all, as of the past month and a half I've also needed it during the day! I'm currently on about (.75mg-1mg.) total and I'm afraid of getting more on it and never being able to get off it! I've tried cutting the dose a little but it's really hard fighting the feeling inbetween.
I've just started Lexapro that my G.P. gave me a months samples of. I've been putting off taking them for over a month due to all the negative things I've heard about ADS. I also don't want to be dependant on these indefinately as it seems MOST people who get on them are! It seems anybody who's on them for a while, can't get off without HORRIBLE side effects and then going back to their previous state before getting on them. Then there's the problem where alot of people only get partial relief and need to be on a "multiple barrage" of drugs to synthetically induce "LIFE" for them!!! If this Lexapro does'nt work for me,, I'm not going through the Hell of trying various other ones, as so many do,, in search of the "magic" one that does work.
I've already lost (30) pounds, so I don't need to lose any more weight (normally I'm 185, I'm also a middle aged male). I have'nt slept in almost four months, so I don't need any more INSOMNIA (it's taking it's toll on my sanity and health). I know the side effect are different for everyone (mostly).
Modern science is WONDERFUL!!!! They create medicine that gives you WORSE SYMPTOMS FOR WEEKS then you're already suffering, with the 50/50 chance it may or may not work for you, then if not,, you become a GUINEA PIG for them to experiment on while they're scratching THEIR UNINFORMED HEADS!!! You can see how FED UP I am with the DRUG PUSHING companies and the Medical profession that's TOTALLY IGNORANT of what any of this stuff does or does'nt do!!! As long as they all get RICH over our MISERY that's all they care about!
So,, with all my fear of getting on these "wonderful" ADS (especially after reading and hearing of all the people who CAN'T WAIT to get off them) I need advise on taking the plunge into this "Lexapro".
I started today at a VERY SMALL dose just to see what effect it would have. I took a quarter of a 10mg tab at noon. Twenty minutes later I went for a walk and my legs felt like they had heavy weights tied to them! Shortly after, I felt like I was in a fog, slightly dizzy, very groggy, and where as, I've had problems trying to catch my breath (due to the GAD) before taking the pill,, Now it was twice as bad, it felt like someone was standing on my chest while I was trying to catch my breath!! About five hours later these effects wore off and I went into my usual Anxiety, queezy feeling and ultra high nervous feeling that's been worse daily as this thing progresses.

I'm afraid if I immediately jump to .5mg I'll be hit worse and will just quit trying! Also, what experience has anyone had with taking these things for a short time and getting off it without residual feelings or falling back into their "old" previous condition? I've heard that happens often and then you can't get back on the same AD because your body is then immune to it (so starts the re-experimenting with other ADS) It's all a NIGHTMARE TO ME!!
Any advise on how long I should stick with a quarter of a pill (or if that's even going to help me wean on)? How bad will it be then going to a half,, then a quarter and finally the whole .10mg? What are the odds of this stuff helping me get off the Xanax and get my sleep pattern back? Any feedback on any of this is appreciated since if this does'nt work,, I've tried natural/herbal supplements and cures, but nothing else helps this feeling. I'm getting worse daily and can't contend with the injury that still drives me insane and which was the cause of all this horror!!!

Thanks for any advise or feedback!!

MMS1
MMSI. My Dr. said we all respond differently and that some people can get by on 5 mg a day. I had a horrible time on Zoloft with hives and horrid anger etc. so he wanted me to start slow and work up to 10.
As far as side effects..... Well the first day he told me wait until you are home for the day and take 5 mg. I got both my kids home and was home for the rest of the day, or so I thought!
I took it at 3.30 and at four my 6 year old announced her ear hurt real bad!
I called my husband and he came home and drove us to the Dr where I got stuck for 4 hours!!!!! I thought I was going to jump out of my skin and go A wall. I became so agitated and jumpy and dizzy. I told the Dr. what happened and he said take half of the 5mg then wait till the side effects subsided and take the other half. For me this was about 4 hours later. I also didn't want to eat and didn't sleep a wink that first night.
Now I feel great Thank God! Like I said in my first post I almost quit taking it several times.





All times are GMT -7. The time now is 03:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!